Economics at your fingertips  

The $$a$$ a -serial cost sharing rule

M. Albizuri () and Mikel Álvarez-Mozos

Central European Journal of Operations Research, 2016, vol. 24, issue 1, 73-86

Abstract: A new family of cost sharing rules for cost sharing problems is proposed. This family generalizes the family of $$\alpha $$ α -serial cost sharing rules (Albizuri in Math Soc Sci 60:24–29, 2010 ) which contains the serial cost sharing rule (Moulin and Shenker in Econometrica 60:1009–1037, 1992 ) among others. Every rule of the family is characterized by means of two properties. Copyright Springer-Verlag Berlin Heidelberg 2016

Keywords: Cost sharing; Serial rule; Axiomatization (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10100

DOI: 10.1007/s10100-013-0331-6

Access Statistics for this article

Central European Journal of Operations Research is currently edited by Ulrike Leopold-Wildburger

More articles in Central European Journal of Operations Research from Springer, Slovak Society for Operations Research, Hungarian Operational Research Society, Czech Society for Operations Research, Österr. Gesellschaft für Operations Research (ÖGOR), Slovenian Society Informatika - Section for Operational Research, Croatian Operational Research Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:cejnor:v:24:y:2016:i:1:p:73-86